# SDR UPS08852665

- Difficulty date: June 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520 Lbl 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1,  BS 520 LBL 60 MAIN CABIN SEAT TRACKS WORN.  REMOVED AND REPLACED PLUG ON SEAT TRACK I.A.W. SRM 53-02-03 FIG 006.
